# SDR SIMA20161002001

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 15,957 hours, 10,879 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB CREW RECEIVED R FADEC CAUTION MESSAGE.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES AND RETURNED TO STL WITHOUT INCIDENT.  REMOVED AND REPLACED RT ENGINE FADEC IAW AMM 73-21-01.  GROUND RAN AIRCRAFT NO FAULTS NOTED AT THIS TIME.  ALSO NO CURRENT FAULTS ON MDC.  AIRCRAFT RETURN TO SERVICE PERFORMED FIM PROCEDURE REF FIM 73-21-00.  PERFORMED THREE ENGINE STARTS WITH CREW NO DEFECTS NOTED.  A/C OK FOR SERVICE.
